advertisement
Question
Posted by: AKHONA | 2012/01/19

ITCHY AND BLACK MARKS AFTER .

MY LEGS ARE ITCHING IF ITS HOT I FEEL LIKE SCRATCHING DEM HARD,BT THE PROBLEM IS I GT BLACK MARKS AFTER THAT IAM SO EMBARASED I ONLY WEAR LONG SKIRTS AND PANTS NOW.SOMEONE HELP ME PLS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Akhona

The itching could be due sweating from the heat. Try and keep your legs dry and cool. For the dark marks, you can try Bio-Oil. To reduce sweating, I suggest that you apply Mitchum anti-perspirant to your legs. Ask your pharmacist for Allergex tablets to help with the itching of your legs.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement